J.S. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I have no history of autoimmune disease and am a healthy 38 year old. I received 2nd dose of vax on Feb 5. On March 22nd I went to the ER with swollen left leg. The leg was red and hot to the touch. I was diagnosed with a DVT. 14 days later and 28 days later same thing happened and I received a second ultra sound on May 5, 2021 and was found to have a second DVT. The second one formed while on Eliquis. On May 10th my first labs returned for liver function and ANA. My ALT was 520/AST was 287. ESR was 36. Bilirubin was 5.2. ANA was positive. On July 14, I developed jaundice shown in the eyes and over all fatigue. ALT was tested and shown to be 1100 now. Back to the ER. CT showed no abnormalities in liver. MRI shows no liver abnormalities. As of today my labs are showing signs of lupus and I have been diagnosed with Autoimmune Hepatitis. I am currently on prednisone 40 mg a day. I’ve only been on that for four days so hopefully I’ll start feeling better soon.
-J.S. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.